On the rate of convergence of the finite-difference approximations for parabolic Bellman equations with constant coefficients

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The error bounds of order h + τ 1/2 for two types of finite-difference approximation schemes of parabolic Bellman equations with constant coefficients are obtained, where h is x-mesh size and τ is t-mesh size. The key methods employed are the maximum principles for the Bellman equation and the approximation schemes.

Original languageEnglish (US)
Pages (from-to)315-344
Number of pages30
JournalApplied Mathematics and Optimization
Volume58
Issue number3
DOIs
StatePublished - Dec 1 2008

Keywords

  • Bellman equations
  • Bellman's principle
  • Comparison principle
  • Finite-difference approximations
  • Fully nonlinear equations
  • Maximum principle

Fingerprint Dive into the research topics of 'On the rate of convergence of the finite-difference approximations for parabolic Bellman equations with constant coefficients'. Together they form a unique fingerprint.

Cite this